Abhyankar's conjecture on Galois groups over curves.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 1-26
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
characteristic, formal schemes, Galois cover of algebraic curve, Abhyankar's conjecture, fundamental group of affine curves
@article{IM_1994__117_1_144206,
author = {David Harbater},
title = {Abhyankar's conjecture on {Galois} groups over curves.},
journal = {Inventiones mathematicae},
pages = {1--26},
year = {1994},
volume = {117},
number = {1},
zbl = {0805.14014},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144206/}
}
David Harbater. Abhyankar's conjecture on Galois groups over curves.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 1-26. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144206/